# SDR CALA2024120202994

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 DOOR LOWER CUTOUT SILL INNER CHORD HAS EXFOLIATED CORROSION BETWEEN STA 312 AND 344 AT LBL 60 STA MKD DOT 022 REF AAR N/R 9928259.   REMOVED AND REPLACED INNER CHORD AT FWD CABIN WET AREA L-1 DOOR LOWER CUTOUT AS PER B737 SRM 51-40-05-0G-0
